Two-parameter Version of Bourgain's Inequality: Rational Frequencies

Ben Krause, Mariusz Mirek, Bartosz Trojan

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Our aim is to establish the first two-parameter version of Bourgain's maximal logarithmic inequality on L2(R2) for the rational frequencies. We achieve this by introducing a variant of a two-parameter Rademacher–Menschov inequality. The method allows us to control an oscillation seminorm as well.
Original languageEnglish
Pages (from-to)720-744
JournalADVANCES IN MATHEMATICS
Volume323
Issue number7
Early online date7 Jan 2018
DOIs
Publication statusE-pub ahead of print - 7 Jan 2018

Cite this